Received Date: December 07, 2016; Accepted Date: January 30, 2017; Published Date: February 10, 2017
Citation: Seddik Y, Ruck S, Diab R, Afqir S (2017) Extravasation of Chemotherapy Drug. J Blood Lymph 7: i103. doi: 10.4172/2165-7831.1000i103
Copyright: © 2017 Seddik Y, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Visit for more related articles at Journal of Blood & Lymph
In terms of cancer therapy, extravasation refers to the inadvertent infiltration of chemotherapy into the subcutaneous or subdermal tissues surrounding the intravenous or intra-arterial administration site. It is a therapeutic emergency. We report a case of chemotherapy Drug extravasation (Pegylated Liposomal Doxuribicn) occurred in a 65 year old woman with metastatic ovarian cancer. At the time of chemotherapy, the patient had an accidental Huber needle’s disunity from the portacath. She presented a redness at the injection site and tingling. Following our local protocol, we stopped the infusion, aspirated the drug, delimited the extravasation area, and we administrated the intravenous Solumedrol and the Doxorubicin antidote: Dexrazoxane, with a goud evolution (Figure 1).